MathSciNet Relay Station
MathSciNet bibliographic data
MR817665 (87h:57018) 57N10 (19A22 19A31 19B28 57Q10 57R65)
Nicas, Andrew J. An infinite family of non-Haken hyperbolic $3$-manifolds with vanishing Whitehead groups. Math. Proc. Cambridge Philos. Soc. 99 (1986), no. 2, 239–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement